# SDR AALA202302285693

- Difficulty date: February 27, 2023
- Submitted: February 28, 2023
- Operation: Air carrier
- Aircraft: N783AN
- Make and model: Boeing 777223
- Aircraft serial: 30004
- Aircraft time: 89,445 hours, 11,055 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4100945B
- Condition: Overheated
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: RECIRCULATION FAN STATUS MESSAGE. ELECTRIC BURNING SMELL IN MAIN CABIN. RECIRCULATION FANS TURNED OFF, SMELL DISSIPATED. MAINTENANCE FOUND AFT UPPER RECIRCULATION FAN OVERHEAT FAULT CODE 21-24500. REPLACED RECIRCULATION FAN PER AMM 21-25-01. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
